# SDR 757BJ0002

- Difficulty date: November 23, 2003
- Submitted: November 25, 2003
- Operation: Air carrier
- Aircraft: N757BJ
- Make and model: Boeing 757236
- Aircraft serial: 22176
- Aircraft time: 48,305 hours, 22,516 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Shorted
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS CHARGER, LT CIRCUIT BREAKER TRIPPED AND WOULD NOT RESET.  REPAIRED SHORT AT FLIGHT ATTENDANT STATION AT L1 DOOR.  OPS CHECKS OK IAW MM 33-50-01.
